Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2021 | Journal Article | IST-REx-ID: 9602 | OA
Erdős-Hajnal-type results for monotone paths
J. Pach, I. Tomon, Journal of Combinatorial Theory. Series B 151 (2021) 21–37.
View | Files available | DOI
 

Filters and Search Terms

issn=00958956

Search

Filter Publications

  • Display / Sort

    Export / Embed